MathSciNet Relay Station
MathSciNet bibliographic data
MR1403277 15A63 (46C05 46L99 47D15 81P05)
Petz, Dénes Monotone metrics on matrix spaces. Linear Algebra Appl. 244 (1996), 81–96.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement